Alert archive / Maine / Storm Warnings in 2020
Storm Warning 2, NWS Gray, ME
NWS Gray, ME issued this storm warning at Feb 26, 2020, 3:33 AM EST. It took effect at Feb 27, 2020, 1:00 AM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2020, 3:33 AM EST (08:33 UTC)
- In effect from
- Feb 27, 2020, 1:00 AM EST
- Expired
- Feb 27, 2020, 11:51 AM EST
- In force
- 11 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
512 WHUS71 KGYX 260833 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 333 AM EST Wed Feb 26 2020 ANZ153-262245- /O.UPG.KGYX.GL.A.0007.200227T0600Z-200227T2200Z/ /O.NEW.KGYX.GL.W.0011.200227T0600Z-200227T2200Z/ Casco Bay- 333 AM EST Wed Feb 26 2020 ...GALE WARNING IN EFFECT FROM 1 AM TO 5 PM EST THURSDAY... * WHAT...East winds 20 to 30 kt with gusts up to 45 kt and seas 7 to 12 feet expected. * WHERE...Casco Bay. * WHEN...From 1 AM to 5 PM EST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ150>152-154-262245- /O.UPG.KGYX.GL.A.0007.200227T0600Z-200227T2200Z/ /O.NEW.KGYX.SR.W.0002.200227T0600Z-200227T2200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 333 AM EST Wed Feb 26 2020 ...STORM WARNING IN EFFECT FROM 1 AM TO 5 PM EST THURSDAY... * WHAT...Southeast winds 25 to 35 kt with gusts up to 50 kt and seas 10 to 15 feet expected. * WHERE...Coastal waters from Merrimack River, MA to Stonington, ME out to 25 NM, including Penobscot Bay. * WHEN...From 1 AM to 5 PM EST Thursday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
3 follow-up statements
211 WHUS71 KGYX 261946 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 246 PM EST Wed Feb 26 2020 ANZ153-271000- /O.CON.KGYX.GL.W.0011.200227T0600Z-200227T2200Z/ Casco Bay- 246 PM EST Wed Feb 26 2020 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 5 PM EST THURSDAY... * WHAT...East winds 20 to 30 kt with gusts up to 45 kt and seas 6 to 11 feet expected. * WHERE...Casco Bay. * WHEN...From 1 AM to 5 PM EST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ150>152-154-271000- /O.CON.KGYX.SR.W.0002.200227T0600Z-200227T2200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 246 PM EST Wed Feb 26 2020 ...STORM WARNING REMAINS IN EFFECT FROM 1 AM TO 5 PM EST THURSDAY... * WHAT...Southeast winds 25 to 35 kt with gusts up to 55 kt and seas 9 to 14 feet expected. * WHERE...Coastal waters from Merrimack River, MA to Stonington, ME out to 25 NM, including Penobscot Bay. * WHEN...From 1 AM to 5 PM EST Thursday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
514 WHUS71 KGYX 270749 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 249 AM EST Thu Feb 27 2020 ANZ153-272200- /O.CON.KGYX.GL.W.0011.000000T0000Z-200227T2200Z/ Casco Bay- 249 AM EST Thu Feb 27 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WHAT...Southeast winds 20 to 30 kt with gusts up to 45 kt and seas 8 to 13 feet. * WHERE...Casco Bay. * WHEN...Until 5 PM EST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ150>152-154-272200- /O.CON.KGYX.SR.W.0002.000000T0000Z-200227T2200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 249 AM EST Thu Feb 27 2020 ...STORM WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WHAT...Southeast winds 30 to 40 kt with gusts up to 50 kt and seas 13 to 18 feet. * WHERE...Coastal waters from Merrimack River, MA to Stonington, ME out to 25 NM, including Penobscot Bay. * WHEN...Until 5 PM EST this afternoon. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
896 WHUS71 KGYX 271651 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 1151 AM EST Thu Feb 27 2020 ANZ150>152-154-280700- /O.CAN.KGYX.SR.W.0002.000000T0000Z-200227T2200Z/ /O.EXB.KGYX.GL.W.0011.000000T0000Z-200228T1500Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1151 AM EST Thu Feb 27 2020 ...GALE WARNING IN EFFECT UNTIL 10 AM EST FRIDAY... ...STORM WARNING IS CANCELLED... * WHAT...Southwest winds 20 to 30 kt with gusts up to 45 kt and seas 12 to 17 feet. * WHERE...Coastal waters from Merrimack River, MA to Stonington, ME out to 25 NM, including Penobscot Bay. * WHEN...Until 10 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ153-280000- /O.EXT.KGYX.GL.W.0011.000000T0000Z-200228T0000Z/ Casco Bay- 1151 AM EST Thu Feb 27 2020 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 12 feet. * WHERE...Casco Bay. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Feb 25, 10:20 PM EST, 5 hours 13 minutes earlier.
Area forecast discussion, Feb 25, 10:20 PM EST, 5 hours 13 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1020 PM EST Tue Feb 25 2020
.SYNOPSIS...
A nearby frontal zone will provide the focus for some light rain and
snow showers tonight and Wednesday before a much stronger low
pressure system arrives Wednesday night and Thursday. This storm
will bring rain along the coast...heavy snow in the mountains...and
a mix of rain and snow in between. Much colder air will arrive
behind this system with mountain snow showers continuing through the
weekend. Moderating temperatures are expected by early next week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
1020 PM Update...Little change to the going forecast from the
last update. Just some minor adjustments to temperatures at this
time. Some icy roadways are still expected overnight due to
refreezing of melt water.
635 PM Update...Just a few minor adjustments to the going
forecast at this time, mainly tweaks to temperatures and PoPs.
Marginally measurable light rain continues to move across Maine
at this hour, and will continue to move eastward and out of the
area shortly with some patchy fog developing thereafter. The
heavier precipitation seen across CT at this hour will remain
to the south of the forecast area overnight. Areas of ice
development possible later tonight on roadways as melt water
refreezes.
Previously...
High Impact Weather Potential: Slick travel spots possible
tonight with some refreezing of wet road likely.
Pattern: A large trough is currently carved out across the central
portion of the United States with GOES 16 water vapor imagery
showing a subtropical jet extending south of this trough from
the Gulf of Mexico north and east off the Mid Atlantic Coast.
Between the core of the trough and this jet...there is a much
weaker mid level shortwave moving through the southwesterly mid
level flow through the northeast. This wave has been responsible
for a broad area of light returns on regional radar...with some
sprinkles resulting at the surface /snow at MWN/...as weak warm
advection interacts with PWATs which have moved above 0.5" to
near +1 sigma. This wave will pass east of the region this
evening with another weak wave arriving overnight. Thus...
concerns center around the potential for light precipitation
and...with falling temperatures tonight...the potential for some
slick areas of travel.
Through this evening: Broad west-southwest flow aloft continues with
stalled frontal boundary to our south. Ample cloud cover will
continue with perhaps a few mountain sprinkles/flurries but no
significant weather impacts. Clouds will keep temperatures
elevated...with 7pm readings in the 30s in the mountains to around
40 along the coast and in southern NH.
Tonight: Weak area of height falls associated with initial mid level
wave push east of the area during the evening with another ripple in
the flow arriving after midnight. Primary frontal boundary remains
stalled south of New England with northeasterly H9 flow well
established and actually bringing PWATs down somewhat with the
departure of the first wave. As such there won/t be much moisture to
work with as weak ascent occurs over the boundary to our south.
Thus...expect only light rain and snow showers...with these most
likely toward the CT Valley where frontogenesis is a bit better
defined and moisture is a bit greater. Will have to watch for slick
spots as the northeasterly flow influence should allow most
locations to move below the freezing mark...with refreezing of
puddles/wet roads likely.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Rapidly Deteriorating Road Conditions Towards Daybreak
Thursday across the Interior...
High Impact Weather Potential:
* Deteriorating road conditions after midnight Wednesday night
over the interior in developing heavy snow.
* Wind gusts over 40 mph possible along the coast towards daybreak.
Wednesday: Weak shortwave trough axis will be overhead to start
the day at 12Z and will pass east of the region through the
morning with mid level heights actually rising despite
strengthening low pressure taking shape over the Mid Atlantic.
Thus...expect one more generally quiet weather period before the
next storm system arrives Wednesday night. Similar to the night
previous...northeasterly low level flow will likely keep most
of any light shower activity in NH..which will likely take the
form of rain outside of the mountains. This activity may be
focused on the southern faces of the Whites given strengthening
southeasterly flow above the surface easterlies /ie
strengthening warm advection aloft/ with the implied boost due
to upslope. Expect ample cloudiness which will keep temperatures
from rising significantly despite relatively warm temps aloft.
Upper 30s looks good for highs in the mountains...with 40-45
from the foothills down to the coast.
Wednesday Night: Double-barreled area of low pressure Wednesday
evening will move north and east overnight with the primary low
moving to a position over southeastern Ontario by daybreak
Thursday...with triple point low reaching into southwestern New
England. The overall system will be deepening rapidly as upstream
shortwave phases with energy over the Great Lakes and takes a
negative tilt. Compact...but intense area of precipitation
associated with strong mid/upper level forcing will be the focus of
this forecast period. Upstream precipitation shield should rapidly
blossom after midnight in association with arriving vort max at H5
and jet entrance region at H2. Strengthening onshore flow in the
presence of deepening moisture should allow for upslope
precipitation to begin ahead of the primary shield...with heavier
rates arriving after 3am from southwest to northeast. Temperatures
will fall to near the freezing mark in the foothills...the mid 30s
to the south and east...and the upper 20s in the mountains.
Ptype/Snow Amounts: Precipitation will likely begin as rain south of
Concord in NH along the seacoast of Maine. The hills of
Hillsborough County may see a quick 1-2 inches but will likely be
mixing with rain around daybreak. Further north..expect 1-3" by 7am
in the foothills and the southeastern slopes of the mountains with
downsloping likely to limit snowfall to less than one inch by 7am
for HIE/BML and into far northern Oxford/Franklin counties in ME.
Precipitation will just be reaching the Midcoast by 7am...so
amounts will be less here as well.
Snowfall Rates/Character: Towards daybreak...snowfall rates in
excess of 1 inch per hour are likely in areas where precipitation
remains snow. Snow will be wet throughout the region.
Winds: Easterly winds will strengthen after midnight with
statistical guidance in agreement with BUFKIT profiles suggesting
coastal areas may near advisory level /45 mph gusts/ towards
daybreak.
Remaining Uncertainties: Today/s 12Z guidance...particularly the
ECMWF was warmer than we have seen over the past 24 hours. Clearly
there will be an impressive gradient in snowfall totals somewhere
near or just southeast of the foothills. Forecast snow amounts in
this area will still likely change over the next 24 hours.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
500 MB pattern across nrn hemisphere still favors keeping polar
vortex tied near the pole, and definite within the confines of
the Arctic circle thru the extended forecast. Despite somewhat
more amplitude in the flow pattern, and thus a lower wave
number, no significantly blocking id forecast so flow remains
somewhat progressive, although not quite what we have seen thru
much of the winter. Cold spell this weekend will then lead to
above normal temps early to mid next week.
Thursday morning will see sfc low/triple point developing over
central NEw England as 500 MB low closes off nr Lk Ontario. This
will lead to good dump of precipitation Thursday morning, but
also to strong easterly winds, especially near the coast. Strong
low level jet will coincide with the developing low and
potential bent-back warm front over the Gulf of ME, and easterly
flow of 20-25 mph sustained possible along the coast with gusts
of 30-40 mph or higher possible for a few hours Thu morning.
This may require a wind advisory from later shifts. Also may
have to watch for strong downslope winds in the Whites as well.
As for the precip, models did trend warmer in the 12Z runs, and
have trended that way in the forecast, although not quite as
warm as the op models. This means less snow as you move toward
the coast and S in NH. the coastal zones and srn tier of NH will
see little, if any, snow on Thursday. One step to the north and
inland is where amts will remain most questionable as there
will likely be sharp rain/snow line and snow should change to
rain across much of this area during the morning. Also, near
isothermal low level profiles will allow intensity to drive to
p-type at times in these areas so, could see some fluctuations
between rain and snow as well thu morning. Once you get into the
foothills and mtns it should be mainly snow and this matches
well with the current watch. Wherever that rain snow line ends
up, any snow just N of that line will be wet and heavy.
Easterly winds will diminish around midday and switch to the SW
during the afternoon. They will be gusty, especially in the
south, but not as strong as the E winds earlier in the day.
Precip will wind down from SW-NE during the afternoon, and
cooler/drier will move in late in the day. Highs Thu will range
from 40-45 on the coast and in srn NH to the low to mid 30s in
the N.
Thu night, may seem some lingering snow in the NE zones, but
otherwise SW flow should help dry things out, with clearing
outside of the mtns. The Sw flow will shift to W later in the
night, and will see another surge of colder air move in. This
should help develop upslope SHSN. Lows will be in the 15-25
range range.
Friday will feature persistent W flow and partly sunny skies
outside the mtns. Should see a good round of upslope SHSN during
the day Friday in the mtns, with several inches possible in
some spots, as they persist thru the day and into Friday night.
Highs Friday will range from the low-mid 20s in the N to the
low-mid 30s in the S.
Saturday and Sunday will be dry, mainly sunny and cold, with
temps running below normal, but not significantly so. Daytime
highs will be 20-25 in the N and 30-35 in the S. Monday warms up
a bit , with a more significant warming trend expected for Tue-
Wed.
&&
.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
Short Term...
Summary: Weak disturbances along a front will bring gradually
deteriorating flying conditions through Wednesday before a much
stronger low pressure system arrives Wednesday night with moderate
to potentially heavy rain and snow arriving after midnight.
Restrictions: VFR today with a gradual deterioration tonight to MVFR
and potentially IFR CIGS. These conditions largely will prevail on
Wednesday with perhaps some improvement. Wednesday
night...conditions rapidly deteriorate at all locations with
VLIFR/LIFR likely LEB/HIE/AUG in SN with RASN at PWM/CON/RKD...with
LIFR/IFR likely at MHT/PSM in RA.
Winds: Winds will remain light and variable through tonight before
shifting east and gradually strengthening to 5-10KTS by Wednesday
afternoon. Wednesday night...easterly winds continue to
strengthen...with winds 10-15KTS /G20KT/ inland and 15-25KTS /G30KT/
along the coast.
LLWS: No LLWS is expected through Wednesday. On Wednesday
night...strengthening low level easterly winds will likely lead to a
period of LLWS.
Long Term...IFR or lower in RA/SN lklely into Thu afternoon.
Strong E winds possible at coastal terminals with gust of 30-35
kts possible. Improvement to VFR expected Thu evening at all but
KHIE, which will remain MVFR, down to IFR at times in SHSN
through Friday.
&&
.MARINE...
Short Term...
Winds and waves remain below SCA levels through tonight. On
Wednesday...seas build ahead of an intensifying area of low pressure
that will arrive Wednesday night and Thursday with gales becoming
increasing likely...particularly in the outer waters.
Long Term...Low pressure passing right along the coast could
bring a period of gales and 10+ ft seas to the waters late Wed
night into Thu afternoon. The flow shifts SW Thu night with SCA
winds expected thru Friday, before they diminish Fri night and
Sat.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Watch from Wednesday evening through Thursday
evening for MEZ007>009-012>014.
NH...Winter Storm Watch from Wednesday evening through Thursday
evening for NHZ001>004.
MARINE...Gale Watch from late Wednesday night through Thursday
afternoon for ANZ150>154.
&&Hazardous weather outlook, Feb 25, 2:33 PM EST, 13 hours before
Hazardous Weather Outlook National Weather Service Gray ME 233 PM EST Tue Feb 25 2020 MEZ007>009-012>014-NHZ001>004-261945- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Northern Coos-Southern Coos- Northern Grafton-Northern Carroll- 233 PM EST Tue Feb 25 2020 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for south central Maine, west central Maine, western Maine and northern New Hampshire. .DAY ONE...This Afternoon and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. North of the mountains easterly winds will strengthen on Thursday with gusts over 40 mph possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ018>022-NHZ005>013-015-261945- Interior York-Interior Cumberland-Androscoggin-Kennebec- Interior Waldo-Southern Grafton-Southern Carroll-Sullivan-Merrimack- Belknap-Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham- Western And Central Hillsborough- 233 PM EST Tue Feb 25 2020 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Rain and snow will develop across the region before daybreak Thursday before changing to rain across all of southern NH and coastal Maine Thursday morning. Across the higher terrain...a quick 1 to 2 inches of snow is possible before the changeover. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ023-024-NHZ014-261945- Coastal York-Coastal Cumberland-Coastal Rockingham- 233 PM EST Tue Feb 25 2020 This Hazardous Weather Outlook is for southwest Maine and southern New Hampshire. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Despite low astronomical tides...a strong storm system will bring elevated water levels and 9 to 12 foot nearshore waves on Thursday...with splashover possible at the time of high tide early Thursday afternoon. Winds Thursday morning may gust over 40 mph along the coast. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ025>028-261945- Sagadahoc-Lincoln-Knox-Coastal Waldo- 233 PM EST Tue Feb 25 2020 This Hazardous Weather Outlook is for south central Maine. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Winds Thursday morning may gust over 40 mph along the coast. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-261945- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 233 PM EST Tue Feb 25 2020 ...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ARNOTT
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 3:33 AM EST | Gale Warning | GYX | 57 hr | |
| Feb 26, 3:46 AM EST | Wind Advisory | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 32 hr |
| Feb 26, 3:53 AM EST | Winter Storm Warning | GYX | Franklin, Oxford, Somerset | 39 hr |
| Feb 26, 3:53 AM EST | Winter Weather Advisory | GYX | Androscoggin, Cumberland, Kennebec, Waldo, York | 35 hr |
| Feb 26, 3:09 PM EST | Coastal Flood Statement | GYX | Cumberland, York | 20 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.